# SDR USAA030030

- Difficulty date: March 21, 2003
- Submitted: April 29, 2003
- Operation: Air carrier
- Aircraft: N558AU
- Make and model: Boeing 737301
- Aircraft serial: 23512
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND LEFT REAR SPAR CRACKED .80 INCHES, 2ND FASTENER HOLE AT RSS 224.41.  TEMP TIME LIMITED, DOUBLER INSTALLED PER EA 74944.  (M)
